Saturday, September 11, 2010

Why would you do that to yourself?

So just sitting here and a commercial comes on for a cholesterol lowering drug that doesn't help improve your risk of heart attack in the studies.  Not only that the side effects are insane.

"Omega-3-acid ethyl esters may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:
  • burping
  • heartburn
  • nausea
  • change in the sense of taste
  • back pain
  • rash
Some side effects can be serious. If you experience any of these symptoms, call your doctor immediately:
  • chest pain"

    On the site, it also has 'flu-like symptoms and infection'

    So, they want people to take a medication that has a lot of risks, and although it may lower cholesterol and triglycerides, does not prevent stroke or heart attack  The directions also say to eat low fat foods with it.

    Or, switch to a primal/paleo way of life  Enjoy the food you eat, lower your cholesterol, lose weight, gain energy, build muscle and EAT yummy food all the time.  Um, I think we all know the best answer here.


Post a Comment